# SDR REXA2012021500234

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 20,166 hours, 17,569 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Iced
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR FROM INSIDE.   REFERENCE AMM 52-11-00, SUSPECT FROST FORMED ON LATCH AND LINKAGES, EXTERNAL HEATER CONNECTED ON S/C.  ONCE HEAT APPLIED ON PAX DOOR, IT WAS OPENING AND CLOSING NORMALLY.  SYSTEM SERVICEABLE.
